# SDR UIEA2017071201162

- Difficulty date: July 8, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,745 hours, 20,427 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Seal
- Part number: 114761103
- Condition: Deteriorated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E BULLNOSE SEAL TORN/DETERIORATED( REMOVED AND REPLACED SEAL ON LEFT WING NR 1 ENGINE PYLON L/E FIXED BULLNOSE IAW AMM 20-00-00.
